# SDR CALA2025081407743

- Difficulty date: August 10, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N29961
- Make and model: Boeing 787-9
- Aircraft serial: 37811
- Aircraft time: 45,651 hours, 4,330 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

UNABLE TO COOL,  FLT DECK TEMP 80 TO 83, CARRIED OUT EC/RA 2125-01204. REINSTALLED INNER DUCT & LT PACK LWR RECIRC FAN CHECK VALVE INTERIM REPAIRED.  FLT DECK TEMP NORMAL.  INSPECTED LT ECS BAY, FOUND INNER RECIRC DUCT WAS DETACHED & FLAPPER OF THE LWR RECIRCULATION FAN BROKEN. CARRIED OUT EC/RA # 2125-01204 PART 1 - UNTIL INTERIM REPAIR STEP 8. THE DUCT IS IN GOOD CONDITION AND NOT DAMAGED.  REINSTALLED THE INNER DUCT & RECIRC FAN PER AMM 21-25-17-03B AND 21-52-27-00A. OPERATED THE AIR CONDITIONING PACKS AND NO LEAKS AND ABNORMAL NOISES NOTED.
